Please use this identifier to cite or link to this item:
|Title:||An arbitrarily shaped inclusion with uniform eigencurvatures in an infinite plate, semi-infinite plate, two bonded semi-infinite plates or a circular plate||Authors:||Wang, Xu
|Issue Date:||2014||Source:||Wang, X., & Zhou, K. (2015). An arbitrarily shaped inclusion with uniform eigencurvatures in an infinite plate, semi-infinite plate, two bonded semi-infinite plates or a circular plate. Zeitschrift für angewandte Mathematik und Physik, 66(2), 433-454.||Series/Report no.:||Zeitschrift für angewandte Mathematik und Physik||Abstract:||Within the framework of the Kirchhoff–Love isotropic and homogeneous plate theory, we obtain, in a unified manner, the analytic solutions to the Eshelby’s problem of an inclusion of arbitrary shape with uniform eigencurvatures in an infinite plate, a semi-infinite plate, one of two bonded semi-infinite plates or a circular plate by means of conformal mapping and analytical continuation. The edge of the semi-infinite plate can be rigidly clamped, free or simply supported, while that of the circular plate can be rigidly clamped, free or perfectly bonded to the surrounding infinite plate. Several examples of practical and theoretical interests are presented to demonstrate the general method. In particular, the elementary expressions of the internal elastic fields of bending moments and deflections within an (n + 1)-fold rotational symmetric inclusion described by a five-term mapping function, a symmetric airfoil cusp inclusion, a symmetric lip cusp inclusion and an inclusion described by a rational mapping function in an infinite plate are derived.||URI:||https://hdl.handle.net/10356/81829
|ISSN:||0044-2275||DOI:||10.1007/s00033-014-0408-7||Rights:||© 2014 Springer Basel.||Fulltext Permission:||none||Fulltext Availability:||No Fulltext|
|Appears in Collections:||MAE Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.